訂正日: 2006/08/29訂正理由: -訂正箇所: 引用文献情報訂正内容: Right : [1] H. Hiramatu, On Riemannian spaces admitting groups of conformal transformations, J. Math. Soc. Japan, 9 (1957), pp. 114-130. [2] V. Hlavatý, Zur Konformgeometrie, Proc. Acad. Amsterdam, 38 (1935), pp. 281-286. [3] K. Iwasawa, On some types of topological groups, Ann. of Math., (2) 50 (1949), pp. 507-557. [4] N. H. Kuiper, On conformally-flat spaces in the large. Ann. of Math., 50 (1949), pp. 916-924. [5] D. Montgomery, Simply connected homogeneous spaces, Proc. Amer. Math. Soc., 1 (1950), pp. 467-469. [6] D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math., 44 (1943), pp. 454-470. [7] M. Obata, On n-dimensional of homogeneous spaces of Lie groups of dimension greater than n(n-1)/2. J. Math. Soc. Japan, 7 (1955), pp. 371-388. [8] K. Yano, The theory of Lie derivatives and its application, Amsterdam, (1957). [9] K. Yano, On n-dimension Riemannian spaces admitting a group of motions of order n(n-1)/2+1, Trans. Amer. Math. Soc., 74 (1953), pp. 260-279. [10] K. Yano and T. Nagano, Some theorems on projective and conformal transformations, Proc. Acad. Amsterdam, 60 (1957), pp. 451-458. [11] K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math., to appear.